Harold A. Moreno-Franco
Cited by
Cited by
A time of ruin constrained optimal dividend problem for spectrally one-sided Lévy processes
C Hernández, M Junca, H Moreno-Franco
Insurance: Mathematics and Economics 79, 57-68, 2018
HJB equations with gradient constraint associated with controlled jump-diffusion processes
M Kelbert, HA Moreno-Franco
SIAM Journal on Control and Optimization 57 (3), 2185-2213, 2019
On the bailout dividend problem with periodic dividend payments for spectrally negative Markov additive processes
D Mata, HA Moreno-Franco, K Noba, JL Pérez
Nonlinear Analysis: Hybrid Systems 48, 101332, 2023
Optimal bail-out dividends problem with transaction cost and capital injection constraint
M Junca, H Moreno-Franco, JL Pérez
Risks 7 (1), 2019
Solution to HJB equations with an elliptic integro-differential operator and gradient constraint
HA Moreno-Franco
Applied Mathematics & Optimization 78, 25-60, 2018
Periodic strategies in optimal execution with multiplicative price impact
D Hernández‐Hernández, HA Moreno‐Franco, JL Pérez
Mathematical Finance 29 (4), 1039-1065, 2019
Dynamic portfolio strategies under a fully correlated jump-diffusion process
M Escobar-Anel, HA Moreno-Franco
Annals of Finance 15 (3), 421-453, 2019
Optimality of refraction strategies for a constrained dividend problem
M Junca, HA Moreno-Franco, JL Pérez, K Yamazaki
Advances in Applied Probability 51 (3), 633-666, 2019
On a mixed singular/switching control problem with multiple regimes
M Kelbert, HA Moreno-Franco
Advances in Applied Probability 54 (3), 743-782, 2022
On the Bailout Dividend Problem with Periodic Dividend Payments and Fixed Transaction Costs
HA Moreno-Franco, JL Pérez
arXiv preprint arXiv:2403.16077, 2024
A mixed singular/switching control problem with terminal cost for modulated diffusion processes
M Kelbert, HA Moreno-Franco
Nonlinear Analysis: Hybrid Systems 51, 101439, 2024
Optimal Risk Policies and Periodic Dividend Strategies for an Insurance Company
M Kelbert, HA Moreno-Franco, NP Pogorelov
arXiv preprint arXiv:2312.17131, 2023
An optimal multibarrier strategy for a singular stochastic control problem with a state-dependent reward
M Junca, H Moreno-Franco, JL Perez
arXiv preprint arXiv:2308.02095, 2023
Optimalidad de la Estrategía de Barrera en el Problema de Dividendos de Finetti para Procesos de Lévy Espectralmente Negativos y Métodos Numéricos
HA Moreno Franco
CIMAT, 2010
The system can't perform the operation now. Try again later.
Articles 1–14